# SDR 2008FA0000477

- Difficulty date: June 2, 2008
- Submitted: July 21, 2008
- Operation: General aviation
- Aircraft: N988AN
- Make and model: Boeing 767284
- Aircraft serial: 24742
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Selector
- Part number: 1305027
- Part serial: 88339
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIR TURN BACK, CABIN ALT, CABIN ALTITUDE LIGHT EICAS MSG DISPLAYED OPERATIONAL AND MANUAL MODE RESTORED CABIN PRESS CABIN AUTO INOP 1 AND 2.  IAW AMM 21-31-01/401.  CABIN PRESSURE SELECTOR WAS REPLACED AND WAS ACCOMPLISHED CABIN PRESSURE CONTROL SYS, OPS TEST IAW TASK 21-31-00-705-001.  TEST SATISFACTORY.  (K)
